# SDR IPXA2018032627853

- Difficulty date: March 23, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 62,912 hours, 15,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR DISARMED LIGHT INOPERATIVE.  INSTALLED A NEW LIGHT ASSY L2-1361 IAW WDM 52-11-01, OPS NORMAL.
